# SDR CALA2023090402683

- Difficulty date: August 31, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 81,822 hours, 9,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Part number: 453W1009
- Condition: Bent
- Location: Aft Cargo.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO , UPPER MIDDLE PROTECTIVE RUBSTRIP IS BROKEN & BENT. DAMAGE IS TO AFT CARGO CEILING LINER RUBSTRIP.  AREA INSPECTED AND NO FURTHER DAMAGE NOTED. ACCOMPLISHED INTERIM REPAIR PART 1. OF ECRA 2552-01091 REV D. PERFORMED REMOVED AND REPLACED RUB STRIP IN AFT CARGO REF 25-50-00.
